# SDR AALA202206135407

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 27,337 hours, 5,645 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Part number: 210TS07Y01
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR CONTROL AND INTERFACE UNIT #1 AND # 2 FAULT. AN EMERGENCY WAS DECLARED AND THE GEAR WAS LOWER MANUALLY. THE AIRCRAFT LANDED SAFELY AT LAX AND WAS TOWED TO THE GATE. MAINTENANCE REPLACED THE LANDING GEAR NORMAL CONTROL LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-31-11.
